Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Polynomial approximations to $ I\sb{0}\,(x),$ $ I\sb{1} (x)$ and related functions

Author: F. D. Burgoyne
Journal: Math. Comp. 16 (1962), 497-498
MSC: Primary 33.25
MathSciNet review: 0147682
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.25

Retrieve articles in all journals with MSC: 33.25

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society